Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Flu symptoms from taking serzone?

Posted by Pam on January 11, 2000, at 8:15:53

In reply to Re: how to stop serzone, posted by m renner on September 11, 1999, at 8:39:24

I noticed many people speak of flu symptoms from discontinuing AD's, but has anyone heard of getting them from starting or upping your dose of an AD? Whenever I try to boost my Serzone dose the glands under my throat swell and I feel like I can't swallow. I love the med, but can't get my dose high enough for theraputic effect. Any thoughts? Pam




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Pam thread:10930